# SDR YENA2024082901182

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 60,122 hours, 21,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON INTERCOSTAL FITTING I/B LOWER HOLE COMMON TO DOOR STOP FITTING Ñ7 AT FR16 RH. CRACK DIRECTION AT 9 O CLOCK VIEW LO OKING FORWARD; (RESOLVED ON W/O: 1313885 TASKCARD: NR-00050) REMOVED AND REPLACED INTERCOSTAL FITTING LOC. DOOR STOP FITTING #7 AT FR16 RH IAW A 320 SRM 53-11-12-300-010.  INSTALLED DOOR STOP FITTING #7 AT FR16 RH IAW A320 SRM 51-42-11.
